I have a discoloration on the head of my penis. I first noticed it while recovering from hip replacement surgery in August 2012. It was brownish in color with well defined edges. Turns red after shower or sex. I assumed the Dr. had used an adhesive to hold the penis out of the way during surgery. The Dr. said that was not done. Prior to that, I had a couple of instances of skin tearing where the head and shaft meet. I believe this was caused by my wife's lack of lubrication. I had a yeast infection (my own diagnosis) shortly after surgery at the same location of the tearing and treated with over the counter cream. I did have unprotected sex with another about 4 months prior to surgery. There is pain associated with the discolored area only when the shower stream hits it directly. No discharge. The only other possible associated symptoms is chronic jock itch. My dermatologist thought it might be lichen planus. I treated with Rx cream with no real change. I can upload pictures but not sure how.
Hello and thanks for trusting me to help you today. I look forward to working with you. Can you forward a picture of this to customer service so that I can try to determine what this may be?
Any Ideas? The "rim" seems to stay a tiny bit swollen.
This is a very odd distribution that you have. It looks like you had inflammation called balanitis. I would recommend that your doctor try you on a potent prescription of topical steroid such as betamethasone or even clobetasol for six or eight weeks to see if this makes it go away. If this doesn't work, then the only way that you are going to be able to determine what this is and how to treat it is for them to do a biopsy. Hope this helps.
I've tried Vanos (Floucinonide 0.1%) - Locoid (Hydrocortison butyrate 0.1%) - Atrapro Hydrogel - and Protopic (Tacrolimus ointment 0.1%)
Do these cover what you suggested?
Yes, those are steroids as well as an immunomodulation medication. At this point, consider having a biopsy done to definitively determine what this is and how it should be treated. Hope this helps.